Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
126 Doctors are Online

Suffering from chronic liver disease ?

my father is having chronic liver disease........age 58now the sgot gets elevated upto 80 sgpt 55 bilirubin anything serious he s also having diabetes ......
Asked On : Sat, 9 Jul 2011
Answers:  1 Views:  244
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Orthopaedic Surgeon 's  Response
Welcome to Healthcare Magic
SGOT and SGPT are not elevated significantly and can be taken as normal. Bilirubin is slightly raised, you can wait for it to come down. He needs to stay away from smoking and most importantly alcohol otherwise he can develop cirrhosis and vomit blood and lot of severe problems. Get his other levels tested as well like ALP, Serum albumin, Prothrombin time for better picture. Encourage plenty of fresh fruits and vegetables in his diet, avoid junk food. Let him drink enough water for the day. Exercise by brisk walking for 40 minutes a day to keep fit and prevent unnecessary illnesses.
Answered: Sat, 9 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor